# SDR AALA200802536

- Difficulty date: September 21, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 55,941 hours, 28,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD OVERWING EXIT STAY ON.  ADJUSTED BATTERY PACK FOR EMERGENCY LIGHT AT FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPS.
